# SDR CALA2020030700606

- Difficulty date: March 6, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,234 hours, 16,659 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 293W23023
- Condition: Inoperative
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE EICAS CAUTION 1. ONE OR MORE LANDING GEARS ARE NOT UP AND LOCKED, 40 SECONDS A FTER GEARS ARE SELECTED UP. 2. ONE OR MORE LANDING GEARS ARE NOT DOWN AND LOCKED, 40 SECONDS AFTER GEARS ARE SELECTED DOWN. GEAR DISAGREE W HANDL UP RECYCLED. MSG WENT AWAY RMV''D NLG RETRACT ACTUATOR REF AMM32-34-01-000-801. NEED TO VERIFY CORRECT PN AND PERFORM INTERFACE INSP. NEED TO ACP RII INSP PRIOR TO NLG RETRACT ACTUATOR INSTALLATION. ACP''D MATING SURFACE / INTERFACE INSPECTION AND PART NUMBER TO EFFECTIVITY VERIFICATION. OKAY TO INSTALL REPLACEMENT NLG RETRACT ACTUATOR. ON LOWER ROD END PIN AND TORQUE AND SAFETY. THEN CONTINUE FROM STEP G. NOSE LANDING GEAR RETRACT ACTUATOR INSTALLATION TEST REF ON UPPER HEAD PIN AND TORQUE AND SAFETY. INSTALL WASHER AND NUT INSTALLED NLG RETRACT ACTUATOR. NEED TO INSTALL WASHER AND NUT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1161581  SN OFF 0028 IPC REFERENCE # IPC32-34-01 AMM32-34-01-400-801. COMPLETED INSTALLATION OF NLG RETRACT ACTUATOR ROD AND CYLINDER PINS AND COTTER PINS SAFETY. LEAK CHECK  OK. PER INSTALLATION. AFTER GEAR SWING. AMM32-34-01-400-801  NEED INSPECTION TO VERIFY CORRECT PERFORMED LANDING GEAR RETRACTION AND EXTENSION OPS CHECK OK.PER AMM 32-34-01-400-801 VERIFIED INSTALLATION AND GEAR SWING PER 32-34-01-400-801. ACTUATOR, NLG,   OFF 25-3234-9-0003 0028 ON 25-3234-9-0003 0144
